Home

Food Recalls (FDA)

Eagle Pharmaceuticals, Inc. Issues Voluntary Nationwide Recall of 4 Lots of Argatroban Injection 50 mg/50 mL (1 mg/mL) Due to a Potential for Visible Particulates. NDC# 42367-203-07 (single unit) NDC# 42367-203-84 (10 pack)

Published on Friday, 23 March 2012 10:06

Authors: FDA

Recall -- Firm Press Release

 

FDA posts press releases and other notices of recalls and market withdrawals from the firms involved as a service to consumers, the media, and other interested parties. FDA does not endorse either the product or the company.

 

Eagle Pharmaceuticals, Inc. Issues Voluntary Nationwide Recall of 4 Lots of Argatroban Injection 50 mg/50 mL (1 mg/mL) Due to a Potential for Visible Particulates.

NDC# 42367-203-07 (single unit)
NDC# 42367-203-84 (10 pack)

 

Contact:

Consumer:
The Medicines Company
1-888-977-6326
argatrobanrecall@themedco.com

FOR IMMEDIATE RELEASE - December 2, 2011 -The Medicines Company’s supplier, Eagle Pharmaceuticals Inc., has issued a voluntary recall of all four (4) lots of Argatroban Injection, 50 mg per 50 mL (“Argatroban”) from the market due to a potential for visible particulates.

The Medicines Company has not received any reports of adverse events related to this issue. However, due to the possible presence of visible particulates there is a risk of embolization/infarction to organs with potential organ complications.

Eagle Pharmaceuticals Inc. has directed The Medicines Company (“MDCO”) to arrange for the return of the following lots from all services and facilities:

 Lot Number Expiration Date
 V10189  Jan. 2013
 V10191  Jan. 2013
 V10194  Jan. 2013
 V10223  Feb. 2013

During the investigation of the only product complaint, a visible particulate was discovered in a stability sample in one of the distributed lots. This discovery prompted a re-inspection of undistributed lots at the manufacturing site. Upon this re-inspection, a small number of visible particulates were discovered in several vials.

Eagle Pharmaceuticals Inc. is conducting this voluntary recall as a precautionary measure with the knowledge of the US Food and Drug Administration (“FDA”). This voluntary recall is being conducted nationwide at the wholesaler, pharmacy and distributor levels.

Any adverse events that may be related to the use of this product should be reported to The Medicines Company at (1-888-977-6326) or to FDA's MedWatch Program either online, by regular mail or by fax.

If you have questions regarding this voluntary recall or the return of recalled product, please contact The Medicines Company at 1-888-977-6326 or argatrobanrecall@themedco.com.

 

###

RSS Feed for FDA Recalls Information [what's this?]

    

-

-

Read More » http://www.fda.gov/Safety/Recalls/ucm297069.htm